# SDR DALA2021063003589

- Difficulty date: June 24, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 91,080 hours, 37,609 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Missing
- Location: Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 684 DURING WALK AROUND FOUND LEADING EDGE PANEL MISSING. CORRECTIVE ACTION: REMOVED ACCESS PANELS FROM LE SLAT AND 8. FOUND MISSING PERI SEAL ON FLEXIBLE COUPLING , REMOVED AND REPLACED REF B757 AMM 30-11. REINSTALLED ACCESS ON #8 SLAT. #7 SLAT PANEL REINSTALLED AND SEALED. (7865708)
